Min-Chun Hong, (Hong Minchun)
Min-Chun Hong, (Hong Minchun)
在 uq.edu.au 的电子邮件经过验证
标题
引用次数
引用次数
年份
The Landau-Lifshitz equation of the ferromagnetic spin chain and harmonic maps
B Guo, MC Hong
Calculus of Variations and Partial Differential Equations 1 (3), 311-334, 1993
2131993
Global existence of solutions of the simplified Ericksen–Leslie system in dimension two
MC Hong
Calculus of Variations and Partial Differential Equations 40 (1), 15-36, 2011
1692011
Some remarks on the minimizers of variational integrals with non standard growth conditions
MC Hong
Boll. Un. Mat. Ital. A 6, 91-101, 1992
941992
Global existence of solutions of the liquid crystal flow for the Oseen–Frank model in R2
MC Hong, Z Xin
Advances in Mathematics 231 (3-4), 1364-1400, 2012
892012
Heat flow of p-harmonic maps with values into spheres
Y Chen, MC Hong, N Hungerbühler
Mathematische Zeitschrift 215 (1), 25-35, 1994
891994
Asymptotical behaviour of the Yang-Mills flow and singular Yang-Mills connections
MC Hong, G Tian
Mathematische Annalen 330 (3), 441-472, 2004
692004
Blow-up Criteria of Strong Solutions to the Ericksen-Leslie System in ℝ3
MC Hong, Jinkai Li, and Zhouping Xin
Communications in Partial Differential Equations 39, 1284-1328, 2014
542014
Asymptotic behavior for minimizers of a Ginzburg-Landau type functional in higher dimensions associated with n-harmonic maps
Min-Chun HONG
Advances in Differential Equations 1 (4), 611-634, 1996
421996
Heat Flow for the Yang–Mills–Higgs Field and the Hermitian Yang–Mills–Higgs Metric
MC Hong
Annals of Global Analysis and Geometry 20 (1), 23-46, 2001
322001
ON THE CONFORMAL EQUIVALENCE OF HARMONIC MAPS ANE EXPONENTIALLY HARMONIC MAPS
MC Hong
Bulletin of the London Mathematical Society 24, 1992
291992
On the minimality of the p-harmonic map
MC Hong
Calculus of Variations and Partial Differential Equations 13 (4), 459-468, 2001
252001
Asymptotic limits of a Ginzburg-Landau type functional
MC Hong, J Jost, M Struwe
Geometric Analysis and the Calculus of Variations for Stefan Hildebrandt, J …, 1996
251996
The Landau-Lifshitz equation with the external field—a new extension for harmonic maps with values inS2
MC Hong
Mathematische Zeitschrift 220 (1), 171-188, 1995
211995
Existence and partial regularity in the calculus of variations
MC Hong
Annali di Matematica Pura ed Applicata 149 (1), 311-328, 1987
211987
Regularity and relaxed problems of minimizing biharmonic maps into spheres
MC Hong, C Wang
Calculus of Variations and Partial Differential Equations 23 (4), 425-450, 2005
202005
On the singular set of stable-stationary harmonic maps
MC Hong, CY Wang
Calculus of Variations and Partial Differential Equations 9 (2), 141-156, 1999
191999
Multiple solutions of the static landau-lifshitz equation from B 2 into S 2
MC Hong, L Lemaire
Mathematische Zeitschrift 220 (1), 295-306, 1995
181995
Biharmonic hypersurfaces with constant scalar curvature in space forms
Y Fu, MC Hong
Pacific Journal of Mathematics 294 (2), 329-350, 2018
172018
Global Existence of the m-equivariant Yang-Mills Flow in Four Dimensional Spaces
MC Hong, G Tian
Communications in Analysis and Geometry 12 (1), 183-211, 2004
162004
On the Sacks-Uhlenbeck flow of Riemannian surfaces
MC Hong, H Yin
Communications in Analysis and Geometry 21, 917-955, 2013
152013
系统目前无法执行此操作,请稍后再试。
文章 1–20